# SDR RAIA201008270002

- Difficulty date: August 27, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N852HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145353
- Aircraft time: 22,693 hours, 21,248 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION THE FLIGHT CREW REPORTED THE PASSENGER DOOR HARD TO OPEN.  MAINTENANCE INSPECTED AND CLEANED THE PASSENGER DOOR SEAL.  DOOR OPS CHECKED GOOD.
